# SDR AALA20090605TUL35

- Difficulty date: May 28, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,287 hours, 41,234 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE.  SHEAR TIE WAS REPAIRED PER ENGINEERING AUTHORITY MD 80 53-006354, SRM 51-10-04, SRM 51-30.
